U.S. doctors online nowAsk doctors free
Pine Ridge, SD
A 55-year-old female asked:

What causes watery eyes after use of tobradex (tobramycin and dexamethasone) n ofloxin for 7 days?

1 doctor answer1 doctor weighed in
Dr. Jon Fishburn
Ophthalmology 30 years experience
Sensitivity: You are using some very strong agents. There tends to be some (usually) mild surface irritation with frequent instillation of eye drops. The question is "have your eyes recovered from the condition for which you are being treated?" if your eyes are still bothering you with the above meds, you may be sensitive to them with teary eyes, or a different problem exists, perhaps allergies/blocked ducts.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 28, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.